Side Effects

Tags: hair, side, doctor, effects, testosterone

A woman went to her doctor for a follow-up visit after the doctor had prescribed testosterone (a male hormone) for her. She was a little worried about some of the side effects she was experiencing. ''Doctor, the hormones you've been giving me have really helped, but I'm afraid that you're giving me too much. I've started growing hair in places that I've never grown hair before.''

The doctor reassured her, ''A little hair growth is a perfectly normal side effect of testosterone. Just where has this hair appeared?''

''On my testicles, which is something else I want to talk to you about...,'' replied the lady.

More jokes from the same category

Emergency Appointment

A lady called her gynecologist, and asked for an "emergency" appointment. The receptionist said to c...

Cosmetics Line

Luke's wife bought a new line of expensive cosmetics guaranteed to make her look years younger. Afte...

Gently Put

Six guys are playing poker. After losing $500 on one hand, Smith clutches his chest and topples over...

Together At Last

She married and had 13 children. Her husband died. She married again and had 7 more children. Again,...